Difference between revisions of "Zk1998"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
V.E. Zakharov, Weakly nonlinear waves on the surface of an ideal finite depth fluid, Amer. Math. Soc. Transl. 182 (1998), 167-197.
+
{{Article
 
+
| author = V.E. Zakharov
[[Category:Bibliography]]
+
| title = Weakly nonlinear waves on the surface of an ideal finite depth fluid
 +
| journal = Amer. Math. Soc. Transl
 +
| jvol = 182  
 +
| jpage = 167-197
 +
| year = 1998
 +
| arxivid =
 +
| mathsciid = MR1618515
 +
}}

Latest revision as of 21:34, 9 July 2009

V.E. Zakharov. Weakly nonlinear waves on the surface of an ideal finite depth fluid. Amer. Math. Soc. Transl, 182 (1998), 167-197. MathSciNet, arXiv.